MedElevator Войти в исследования
← Поиск публикаций
Медицинская библиотека · Haematologica · 1990

Association of lupus anticoagulant with polyarteritis nodosa: report of a case.

Praderio L, D'Angelo A, Taccagni G, Peccatori S, Silvestris M, D'Angelo S V, Rugarli C

Клинический случайСтатьяПеревод в очереди

Аннотация

A patient with a documented diagnosis of polyarteritis nodosa and laboratory evidence of a circulating lupus anticoagulant is described. Additional clinical features suggestive of the antiphospholipid antibody syndrome were found. The patient underwent amputation of the first two digits of the foot due to ischemic necrosis. Steroid and immunosuppressive treatment resulted in clinical improvement and disappearance of the circulating anticoagulant, without necessitating additional treatment with oral anticoagulants. The presence of the lupus anticoagulant might have worsened the vascular damage done by polyarteritis nodosa in this patient.

Для цитирования: Praderio L, D'Angelo A, Taccagni G, Peccatori S, Silvestris M, D'Angelo S V, Rugarli C. Association of lupus anticoagulant with polyarteritis nodosa: report of a case.. Haematologica. 1990.

Предметные рубрики MeSH

Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…

История · было → стало

Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.

Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.